# SDR AALA20180105003

- Difficulty date: January 5, 2018
- Submitted: January 10, 2018
- Operation: Air carrier
- Aircraft: N9628W
- Make and model: Doug MD 83
- Aircraft serial: 53598
- Aircraft time: 53,464 hours, 26,566 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 593056047
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT IS IN BASE MAINTENANCE. FOUND CORROSION ON FORWARD GIRT BAR BRACKET SUPPORT BRACKET. INSTALLED NEW SUPPORT BRACKET PER 51-00-05-1 AND DRAWING 5930560 AND SRM 51-30-02.
